×

Unbounded positive solutions and Mann iterative schemes of a second-order nonlinear neutral delay difference equation. (English) Zbl 1266.65203

Summary: This paper is concerned with the solvability of the second-order nonlinear neutral delay difference equation \(\Delta^2(x_n + a_nx_{n-\tau}) + \Delta h(n, x_{h_{1n}}, x_{h_{2n}}, \dots, x_{h_{kn}}) + f(n, x_{f_{1n}}, x_{f_{2n}}, \dots, x_{f_{kn}}) = b_n\)0 \(\forall n \geq n_0\). Utilizing the Banach fixed point theorem and some new techniques, we show the existence of uncountably many unbounded positive solutions for the difference equation, suggest several Mann-type iterative schemes with errors, and discuss the error estimates between the unbounded positive solutions and the sequences generated by the Mann iterative schemes. Four nontrivial examples are given to illustrate the results presented in this paper.

MSC:

65Q10 Numerical methods for difference equations
39A12 Discrete version of topics in analysis
34K40 Neutral functional-differential equations
39A22 Growth, boundedness, comparison of solutions to difference equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Abu-Risha, M. H., Oscillation of second-order linear difference equations, Applied Mathematics Letters, 13, 1, 129-135, (2000) · Zbl 0947.39005
[2] Agarwal, R. P., Difference Equations and Inequalities. Difference Equations and Inequalities, Monographs and Textbooks in Pure and Applied Mathematics, 228, xvi+971, (2000), New York, NY, USA: Marcel Dekker, New York, NY, USA · Zbl 0952.39001
[3] Agarwal, R. P.; Manuel, M. M. S.; Thandapani, E., Oscillatory and nonoscillatory behavior of second-order neutral delay difference equations. II, Applied Mathematics Letters, 10, 2, 103-109, (1997) · Zbl 0905.34065
[4] Cheng, S. S.; Li, H. J.; Patula, W. T., Bounded and zero convergent solutions of second-order difference equations, Journal of Mathematical Analysis and Applications, 141, 2, 463-483, (1989) · Zbl 0698.39002
[5] Jinfa, C., Existence of a nonoscillatory solution of a second-order linear neutral difference equation, Applied Mathematics Letters, 20, 8, 892-899, (2007) · Zbl 1144.39004
[6] Li, W. T.; Cheng, S. S., Oscillation criteria for a nonlinear difference equation, Computers & Mathematics with Applications, 36, 8, 87-94, (1998) · Zbl 0932.39006
[7] Li, W.-T.; Cheng, S.-S., Remarks on two recent oscillation theorems for second-order linear difference equations, Applied Mathematics Letters, 16, 2, 161-163, (2003) · Zbl 1052.39009
[8] Li, W.-T.; Saker, S. H., Oscillation of second-order sublinear neutral delay difference equations, Applied Mathematics and Computation, 146, 2-3, 543-551, (2003) · Zbl 1052.39010
[9] Li, X.; Zhu, D., New results for the asymptotic behavior of a nonlinear second-order difference equation, Applied Mathematics Letters, 16, 5, 627-633, (2003) · Zbl 1049.39007
[10] Liang, H.; Weng, P., Existence and multiple solutions for a second-order difference boundary value problem via critical point theory, Journal of Mathematical Analysis and Applications, 326, 1, 511-520, (2007) · Zbl 1112.39008
[11] Liu, Z.; Kang, S. M.; Ume, J. S., Existence of uncountably many bounded nonoscillatory solutions and their iterative approximations for second order nonlinear neutral delay difference equations, Applied Mathematics and Computation, 213, 2, 554-576, (2009) · Zbl 1182.39002
[12] Liu, Z.; Xu, Y.; Kang, S. M., Global solvability for a second order nonlinear neutral delay difference equation, Computers & Mathematics with Applications, 57, 4, 587-595, (2009) · Zbl 1165.39307
[13] Luo, J. W.; Bainov, D. D., Oscillatory and asymptotic behavior of second-order neutral difference equations with maxima, Journal of Computational and Applied Mathematics, 131, 1-2, 333-341, (2001) · Zbl 0984.39006
[14] Ma, M.; Tang, H.; Luo, W., Periodic solutions for nonlinear second-order difference equations, Applied Mathematics and Computation, 184, 2, 685-694, (2007) · Zbl 1123.39005
[15] Meng, Q.; Yan, J., Bounded oscillation for second-order nonlinear delay differential equation in a critical state, Journal of Computational and Applied Mathematics, 197, 1, 204-211, (2006) · Zbl 1102.34325
[16] Migda, M.; Migda, J., Asymptotic properties of solutions of second-order neutral difference equations, Nonlinear Analysis, Theory, Methods and Applications, 63, 5–7, e789-e799, (2005) · Zbl 1160.39306
[17] Saker, S. H., New oscillation criteria for second-order nonlinear neutral delay difference equations, Applied Mathematics and Computation, 142, 1, 99-111, (2003) · Zbl 1028.39003
[18] Tan, M.-C.; Yang, E.-H., Oscillation and nonoscillation theorems for second order nonlinear difference equations, Journal of Mathematical Analysis and Applications, 276, 1, 239-247, (2002) · Zbl 1033.39015
[19] Tang, X. H., Bounded oscillation of second-order delay difference equations of unstable type, Computers & Mathematics with Applications, 44, 8-9, 1147-1156, (2002) · Zbl 1035.39009
[20] Thandapani, E.; Manuel, M. M. S.; Graef, J. R.; Spikes, P. W., Monotone properties of certain classes of solutions of second-order difference equations, Computers & Mathematics with Applications, 36, 10–12, 291-297, (1998) · Zbl 0933.39014
[21] Tian, Y.; Ge, W., Multiple positive solutions of boundary value problems for second-order discrete equations on the half-line, Journal of Difference Equations and Applications, 12, 2, 191-208, (2006) · Zbl 1103.39016
[22] Zhang, B. G., Oscillation and asymptotic behavior of second order difference equations, Journal of Mathematical Analysis and Applications, 173, 1, 58-68, (1993) · Zbl 0780.39006
[23] Zhang, Z.; Chen, J.; Zhang, C., Oscillation of solutions for second-order nonlinear difference equations with nonlinear neutral term, Computers & Mathematics with Applications, 41, 12, 1487-1494, (2001) · Zbl 0983.39003
[24] Zhang, Z.; Li, Q., Oscillation theorems for second-order advanced functional difference equations, Computers & Mathematics with Applications, 36, 6, 11-18, (1998) · Zbl 0935.39005
[25] Zhang, Z. G.; Yu, J. S., On existence of positive solutions for neutral differential equations, Science in China. Series A, 8, 785-790, (1992)
[26] Zhang, Z.; Zhang, J., Oscillation criteria for second-order functional difference equations with “summation small” coefficient, Computers & Mathematics with Applications, 38, 1, 25-31, (1999) · Zbl 0937.39013
[27] Liu, L. S., Ishikawa and Mann iterative process with errors for nonlinear strongly accretive mappings in Banach spaces, Journal of Mathematical Analysis and Applications, 194, 1, 114-125, (1995) · Zbl 0872.47031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.